Alert archive / Missouri / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 171, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Jul 29, 2012, 3:55 PM CDT for Laclede County, Wright County, Missouri. It was in force for 35 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 29, 2012, 3:55 PM CDT (20:55 UTC)
- Expired
- Jul 29, 2012, 4:30 PM CDT
- In force
- 35 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Laclede County, MO, Wright County, MO
The radar
The Springfield radar (KSGF), 94 km from the middle of the area, began a volume at 20:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 29, 4:08 PM CDT | TSTM WND DMG | 3 Se Manes, MO | LARGE TREE REPORTED DOWN ALONG ROUTE 95. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 8.9 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 235 J/kg
- Mixed-layer CIN
- -252 J/kg
- Mixed-layer LCL
- 2203 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 145 m²/s²
- 0-3 km storm-relative helicity
- 269 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
236
WUUS53 KSGF 292055
SVRSGF
MOC105-229-292130-
/O.NEW.KSGF.SV.W.0171.120729T2055Z-120729T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
355 PM CDT SUN JUL 29 2012
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN LACLEDE COUNTY IN SOUTHWEST MISSOURI...
NORTHERN WRIGHT COUNTY IN SOUTHWEST MISSOURI...
* UNTIL 430 PM CDT
* AT 354 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER NORTHERN
WRIGHT COUNTY...AND MOVING EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...PUBLIC.
IMPACT...MINOR DAMAGE TO VEHICLES...ROOFS AND WINDOWS. MINOR TREE
DAMAGE...WITH LIMBS UP TO ONE INCH IN DIAMETER BROKEN.
* LOCATIONS IMPACTED INCLUDE...
COMPETITION...LYNCHBURG AND MANES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3762 9225 3733 9225 3736 9259 3750 9260
TIME...MOT...LOC 2055Z 270DEG 22KT 3746 9251
HAIL...0.75IN
WIND...60 MPH
$$
GRIFFIN1 follow-up statement
301 WWUS53 KSGF 292127 SVSSGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 427 PM CDT SUN JUL 29 2012 MOC105-229-292138- /O.EXP.KSGF.SV.W.0171.000000T0000Z-120729T2130Z/ LACLEDE MO-WRIGHT MO- 427 PM CDT SUN JUL 29 2012 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN WRIGHT AND SOUTHEASTERN LACLEDE COUNTIES WILL EXPIRE AT 430 PM CDT... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. HOWEVER GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM. LAT...LON 3762 9225 3733 9225 3736 9259 3750 9260 TIME...MOT...LOC 2128Z 270DEG 22KT 3746 9226 $$ GRIFFIN
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 29, 11:49 AM CDT, 4 hours 6 minutes earlier.
Area forecast discussion, Jul 29, 11:49 AM CDT, 4 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1149 AM CDT SUN JUL 29 2012
...UPDATE TO AVIATION...
.DISCUSSION...
/ISSUED 325 AM CDT SUN JUL 29 2012/
A WEAK UPPER LEVEL DISTURBANCE PUSHED ACROSS THE NORTHERN PLAINS
AND TRIGGERED SOME CONVECTION TO THE NORTH AND NORTHWEST
OVERNIGHT. THIS CONVECTION CONTINUES TO SPREAD SOUTH EARLY THIS
MORNING. MUCH OF THE AREA WILL REMAIN DRY AS THIS CONVECTION
WEAKENS THIS MORNING. THOUGH A FEW BRIEF SHOWERS AND POSSIBLY A
RUMBLE OF THUNDER OR TWO MAY AFFECT A FEW LOCALIZED AREAS...MAINLY
ACROSS CENTRAL MISSOURI THIS MORNING. AN OUTFLOW BOUNDARY FROM
THIS ACTIVITY IS SPREADING SOUTH TOWARDS THE AREA. THIS BOUNDARY
MAY BE ABLE TO SPARK A FEW ISOLATED THUNDERSTORMS THIS
AFTERNOON...BUT AGAIN NOTHING WIDESPREAD IS EXPECTED AND MOST
LOCATIONS SHOULD REMAIN DRY. A VERY DRY AIRMASS WILL BE IN PLACE
IN THE LOW LEVELS AND SOME GUSTY WINDS WILL BE POSSIBLE FROM ANY
THUNDERSTORM AND SHOWER THAT CAN DEVELOP THIS AFTERNOON.
THIS CONVECTION IS INCREASING CLOUDS FROM THE NORTH TO SOUTH
EARLY THIS MORNING. HOWEVER...THIS COULD COVER IS EXPECTED TO
DISSIPATE FAIRLY QUICKLY TODAY. THE SETUP FOR MIXING WILL BE VERY
GOOD AND WITH A VERY WARM AND DRY AIRMASS TEMPERATURES WILL
SOAR INTO INTO THE UPPER 90S TO AROUND 100 DEGREES ACROSS THE
EASTERN OZARKS TO AROUND 104 TO 107 DEGREES ACROSS FAR WESTERN
MISSOURI AND EXTREME SOUTHEASTERN KANSAS. WINDS WILL SWING AROUND
TO THE SOUTHWEST AND PICK UP TO 10 TO 15 MPH WITH GUSTS OVER 20
MPH THIS AFTERNOON. WITH VERY DRY CONDITIONS AND THE INCREASED
WINDS...ELEVATED TO LOCALIZED AREAS OF SIGNIFICANT FIRE WEATHER
CONDITIONS WILL OCCUR THIS AFTERNOON AND AGAIN ON MONDAY. PLEASE
REFER TO THE FIRE WEATHER DISCUSSION BELOW FOR MORE DETAILS.
ANOTHER WEAK UPPER LEVEL DISTURBANCE WILL ROUND THE TOP OF THE
RIDGE AND PUSH SOUTH TOWARDS THE REGION MONDAY INTO MONDAY NIGHT.
THIS FEATURE MAY AGAIN BE ABLE TO TRIGGER A FEW SHOWERS AND
THUNDERSTORMS MONDAY AFTERNOON AND EVENING...BUT AGAIN MOST LOCATIONS
SHOULD REMAIN DRY. TEMPERATURES WILL AGAIN GENERALLY WARM TO
AROUND 100 DEGREES TO AROUND 105 DEGREES ON MONDAY. WITH THE DRY
CONDITIONS HEAT INDEX VALUES WILL LIKELY BE VERY SIMILAR IF NOT
SLIGHTLY LESS THEN THE ACTUAL TEMPERATURES BOTH TODAY AND AGAIN ON
MONDAY. WILL KEEP THE HEAT ADVISORY GOING AS IS AS TEMPERATURES
SHOULD GENERALLY BE IN THE AROUND 100 TO 105 DEGREE RANGE BOTH
AFTERNOONS.
THE RIDGE OF HIGH PRESSURE WILL REMAIN TO THE SOUTHWEST THROUGH
MUCH OF NEXT WEEK. TEMPERATURES SHOULD WARM TO THE UPPER 90S TO
AROUND 103 DEGREES EACH AFTERNOON. A FEW PULSE THUNDERSTORMS MAY
BE POSSIBLE EACH AFTERNOON THIS WEEKEND...BUT THEY WILL AGAIN
REMAIN VERY ISOLATED WITH MOST LOCATIONS REMAINING DRY. AN UPPER
LEVEL TROUGH MAY HELP TO FLATTEN THE RIDGE LATE THIS WEEK INTO
NEXT WEEKEND...BRINGING SLIGHTLY COOLER TEMPERATURES ALONG WITH
BETTER CHANCES OF ISOLATED TO SCATTERED RAIN CHANCES TO THE
REGION.
WISE
&&
.AVIATION...
FOR THE 18Z TAFS...
GENERALLY VFR CONDITIONS EXPECTED FOR THE NEXT 24 HOURS AND BEYOND
AS EXTREMELY WARM CONDITIONS CONTINUE AT THE TERMINALS. THE MAIN
CONCERN WILL BE LLWS LATE TONIGHT...AS A WESTERLY LOW LEVEL JET
DEVELOPS. OTHERWISE...COULDN'T TOTALLY RULE OUT AN ISOLATED
THUNDERSTORM OR TWO ACROSS THE AREA DURING THE FORECAST
CYCLE...BUT COVERAGE IS FAR TOO LOW TO JUSTIFY INCLUSION IN THE
TAFS.
BOXELL
&&
.FIRE WEATHER...
ELEVATED TO LOCALLY SIGNIFICANT FIRE WEATHER CONDITIONS ARE
EXPECTED BOTH THIS AFTERNOON AND AGAIN ON MONDAY AFTERNOON.
A VERY HOT AIRMASS WILL CONTINUE TO SPREAD OVER THE REGION AND
PERSIST INTO MUCH OF THIS WEEK. STRONG MIXING WILL OCCUR EACH DAY
WHICH WILL LOWER DEWPOINTS INTO THE 50S AND 40S EACH
AFTERNOON...AS TEMPERATURES WARM INTO THE UPPER 90S TO UP TO
AROUND 105 DEGREES EACH AFTERNOON. WINDS WILL SWING AROUND TO THE
SOUTHWEST AND PICK UP SOME THIS AFTERNOON AND AGAIN ON
MONDAY...WITH 20 FOOT WINDS GENERALLY IN THE 10 TO 15 MPH RANGE...AS
MIXING WILL ALLOW WINDS TO GUST OVER 20 MPH. THE VERY HOT AND DRY
CONDITIONS WILL RESULT IN AFTERNOON HUMIDITIES FALLING TO BETWEEN 15
AND 25 PERCENT THROUGH MID WEEK. THE DRIEST AND HOTTEST CONDITIONS
WILL OCCUR THIS AFTERNOON AND AGAIN ON MONDAY. AT THIS TIME...IT
APPEARS THAT THE LOWEST RELATIVE HUMIDITIES WILL BE ACROSS WESTERN
MISSOURI AND EXTREME SOUTHEASTERN KANSAS.
CONVECTION HAS DEVELOPED ACROSS PORTIONS OF NORTHERN MISSOURI AND
CENTRAL KANSAS OVERNIGHT. CLOUDS FROM THIS CONVECTION WILL SPREAD
INTO THE AREA THIS MORNING. HOWEVER...MUCH OF THE CLOUD COVER THAT
DOES SPREAD OVER THE AREA SHOULD DISSIPATE THIS AFTERNOON
ALLOWING TEMPERATURES TO SOAR OVER 100 DEGREES. THIS CONVECTION
MAY SPREAD AN OUTFLOW BOUNDARY TO THE SOUTH OVER THE AREA. THIS
BOUNDARY MAY SPARK A FEW ISOLATED THUNDERSTORMS THIS
AFTERNOON...BUT COVERAGE SHOULD BE VERY LIMITED WITH MOST
LOCATIONS REMAINING DRY.
20 FOOT WINDS...THOUGH THEY WILL BE INCREASED TODAY WILL STILL
REMAIN BELOW RED FLAG CRITERIA. HOWEVER...DUE TO THE ABNORMALLY
DRY FUELS...CRITICAL FIRE WEATHER CONDITIONS MAY BE APPROACHED
ACROSS PORTIONS OF WESTERN MISSOURI AND EXTREME SOUTHEASTERN
KANSAS THIS AFTERNOON...AND POSSIBLY AGAIN ON MONDAY AFTERNOON.
THE DRY FUELS AND CONDITIONS WILL ALLOW FOR VERY EASY FIRE
STARTS...AND THE GUSTY WINDS WILL AID IN SPREADING OF ANY FIRES
THAT ARE ABLE TO START.
WISE
&&
.CLIMATE...
BELOW ARE SOME RECORD AFTERNOON HIGHS AND OVERNIGHT WARM LOW
TEMPERATURES THROUGH JULY 31ST FOR LOCATIONS ACROSS THE OZARKS.
HIGHS WARM LOWS
SPRINGFIELD 1888 TO 2011
29 106/1986 76/1936
30 108/1986 76/1935
31 104/1980 76/1896
JOPLIN 1901 TO 2011
29 105/1986 79/1954
30 107/1986 83/1986
31 104/1980 82/1942
ROLLA/VICHY 1901 TO 2011
29 102/1999 76/1999
30 107/1980 76/1999
31 106/1980 79/1980
WEST PLAINS 1948 TO 2011
29 101/1999 75/2002
30 105/1986 74/2010
31 102/1980 76/1999
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...HEAT ADVISORY UNTIL 7 PM CDT MONDAY FOR MOZ055>058-068>071-
079>083-090>092-095>098-103>106.
HEAT ADVISORY UNTIL 7 PM CDT MONDAY FOR MOZ066-067-077-078-088-
089-093-094-101-102.
KS...HEAT ADVISORY UNTIL 7 PM CDT MONDAY FOR KSZ073-097-101.
&&Hazardous weather outlook, Jul 29, 1:11 PM CDT, 2 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 111 PM CDT SUN JUL 29 2012 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-301815- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 111 PM CDT SUN JUL 29 2012 ...DANGEROUS FIRE WEATHER CONDITIONS THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. WEATHER HAZARDS EXPECTED... LIMITED THUNDERSTORM WIND DAMAGE RISK. LIMITED LIGHTNING RISK. ELEVATED EXCESSIVE HEAT RISK. SIGNIFICANT FIRE WEATHER RISK. DISCUSSION... ELEVATED TO SIGNIFICANT FIRE WEATHER CONDITIONS WILL CONTINUE INTO EARLY THIS EVENING DUE TO VERY LOW HUMIDITY...GUSTY WINDS AND DRY VEGETATION. THE MOST DANGEROUS FIRE WEATHER CONDITIONS WILL OCCUR ALONG AND WEST OF A STOCKTON TO CASSVILLE LINE. FIRES IN THESE CONDITIONS WILL EASILY START AND WILL GROW IN AN EXPLOSIVE MANNER. TEMPERATURES WILL WARM INTO THE UPPER 90S TO 107 DEGREES THIS AFTERNOON. THE HOTTEST CONDITIONS WILL OCCUR ACROSS EXTREME SOUTHEASTERN KANSAS AND FAR SOUTHWESTERN MISSOURI. THERE WILL BE A SLIGHT CHANCE FOR THUNDERSTORMS THIS AFTERNOON AND THIS EVENING ACROSS MAINLY THE EASTERN MISSOURI OZARKS. THE MAIN IMPACTS WITH ANY STORMS THAT DEVELOP WILL BE WIND GUSTS TO 50 MPH AND OCCASIONAL LIGHTNING STRIKES. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. DAILY AFTERNOON TEMPERATURES AND HEAT INDEX VALUES WILL RANGE FROM THE UPPER 90S TO AROUND 105 DEGREES THROUGH MUCH OF THIS WEEK. THE HOTTEST TEMPERATURES WILL OCCUR ACROSS SOUTHEASTERN KANSAS INTO FAR SOUTHWESTERN MISSOURI. THE RISK FOR WILDFIRES WILL REMAIN ELEVATED TO LOCALLY SIGNIFICANT ACROSS MUCH OF THE REGION INTO MONDAY AS VERY LOW HUMIDITY VALUES ARE AGAIN EXPECTED...PARTICULARLY OVER SOUTHEASTERN KANSAS AND SOUTHERN MISSOURI. WITH GUSTY WINDS ALSO EXPECTED ACROSS THIS REGION...LOCALLY SIGNIFICANT FIRE WEATHER CONDITIONS MAY AGAIN MATERIALIZE. ISOLATED THUNDERSTORMS WILL BE POSSIBLE INTO TUESDAY. ALTHOUGH INSTABILITY WILL BE LIMITED...A FEW STORMS MAY PRODUCE LOCALLY GUSTY WINDS. ADDITIONAL ISOLATED THUNDERSTORMS WILL BE POSSIBLE DURING THE SECOND HALF OF THE WEEK INTO NEXT WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) SCHAUMANN
In the hours before
Special weather statement, Jul 29, 2:52 PM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 252 PM CDT SUN JUL 29 2012 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-300800- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- INCLUDING THE CITIES OF...FORT SCOTT...PITTSBURG... BAXTER SPRINGS...COLUMBUS...WARSAW...COLE CAMP...VERSAILLES... ELDON...LAKE OZARK...VIENNA...NEVADA...APPLETON CITY...OSCEOLA... HERMITAGE...OSAGE BEACH...CAMDENTON...FORT LEONARD WOOD... WAYNESVILLE...ROLLA...LAMAR...EL DORADO SPRINGS...STOCKTON... BOLIVAR...BUFFALO...LEBANON...HOUSTON...CABOOL...SALEM...JOPLIN... CARTHAGE...GREENFIELD...SPRINGFIELD...MARSHFIELD...ROGERSVILLE... MOUNTAIN GROVE...MANSFIELD...NEOSHO...AURORA...MOUNT VERNON... NIXA...OZARK...AVA...WEST PLAINS...WINONA...EMINENCE...ANDERSON... PINEVILLE...MONETT...CASSVILLE...KIMBERLING CITY...GALENA... BRANSON...FORSYTH...GAINESVILLE...THEODOSIA...THAYER...ALTON 252 PM CDT SUN JUL 29 2012 ...ELEVATED TO SIGNIFICANT FIRE WEATHER CONDITIONS THROUGH MONDAY... DANGEROUS FIRE WEATHER CONDITIONS WILL PERSIST THROUGH MONDAY ACROSS THE REGION. RELATIVE HUMIDITY VALUES WILL DROP INTO THE 15 TO 20 PERCENT RANGE DURING THE AFTERNOON HOURS...AS TEMPERATURES SOAR TO BETWEEN 100 AND 107 DEGREES. IN ADDITION...SOUTHWEST WINDS BETWEEN 10 AND 25 MPH...WITH HIGHER GUSTS...CAN BE EXPECTED THROUGH THE REMAINDER OF THIS AFTERNOON. ON MONDAY...WINDS WILL BECOME NORTHWESTERLY...AND REMAIN GUSTY WITH SPEEDS BETWEEN 10 AND 25 MPH. THIS COMBINATION OF VERY LOW RELATIVE HUMIDITY...GUSTY WINDS...AND THE ONGOING DROUGHT WILL RESULT IN ELEVATED TO LOCALLY SIGNIFICANT FIRE WEATHER CONDITIONS. DRY VEGETATION WILL EASILY CATCH FIRE FROM SPARKS FROM EQUIPMENT...CIGARETTES...AND OUTDOOR COOKING AND CAMPING FIRES. THE RESULTING FIRES WILL SPREAD RAPIDLY...EASILY ESCAPING CONTROL AND MAKING CONTAINMENT EXTREMELY DIFFICULT. BURN BANS AND RESTRICTIONS HAVE BEEN PUT IN EFFECT IN NUMEROUS AREAS. PERSONS ARE URGED TO CHECK WITH LOCAL AUTHORITIES CONCERNING LAWS AND REGULATIONS CONCERNING OUTDOOR BURNING. EVEN IF NOT PROHIBITED...ANY OUTDOOR BURNING SHOULD BE DONE WITH EXTREME CARE IF NOT POSTPONED ALL TOGETHER. BOXELL
The office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 29, 12:45 PM CDT | Red Flag Warning | SGF | Barry, Barton, Cedar, Dade, Jasper, Lawrence and 2 more | 7 hr |
| Jul 29, 4:12 PM CDT | Severe Thunderstorm Warning | SGF | Texas | 33 min |
| Jul 29, 4:29 PM CDT | Special Weather Statement | SGF | Wright | 31 min |
| Jul 29, 4:40 PM CDT | Special Weather Statement | SGF | Texas | 35 min |
| Jul 29, 4:51 PM CDT | Severe Thunderstorm Warning | SGF | Texas, Wright | 39 min |
| Jul 29, 5:29 PM CDT | Special Weather Statement | SGF | Wright | 31 min |
| Jul 29, 6:23 PM CDT | Special Weather Statement | SGF | Pulaski | 37 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.